# SDR QXEA2009020300081

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 18,062 hours, 13,093 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1211508007
- Condition: Leaking
- Location: Lt Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SFO - FUEL STREAMING FROM LT ENGINE LOWER DRAIN.  DETERMINED TO BE COMING FROM THE SLAVE COMPRESSOR VARIABLE GEOMETRY ACTUATOR.  REMOVED AND REPLACED LT ENGINE SLVGA PER CRJ700 AMM TASKS 75-30-03-000-801-A01 AND 75-30-03-400-801-A01.  LEAK CHECK GOOD.  RAN ENGINE AT ALL POWER SETTINGS FOR APPROX 15 MINUTES, NO LEAKS NOTED.  RETURNED TO SERVICE.
